# SDR AMTA200301256

- Difficulty date: September 23, 2003
- Submitted: December 2, 2003
- Operation: Air carrier
- Aircraft: N194AT
- Make and model: Lkheed 1011385115
- Aircraft serial: 193B1230
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LOWER 5 GALLEY, BOX BEAM THRESHOLD TO GALLEY LIFT HAS SEVERAL AREAS OF CORROSION AROUND FASTENER HOLES LBL 26 - RBL 26.  REMOVED AND REPLACED BOX BEAM PER MANUAL 51-40-02.  (M)
